Translator Disclaimer
September 2007 Real analytic zero solutions of linear partial differential operators with constant coefficients
Dietmar Vogt
Bull. Belg. Math. Soc. Simon Stevin 14(3): 577-586 (September 2007). DOI: 10.36045/bbms/1190994220

Abstract

It is shown that for a wide class of linear partial differential operators with constant coefficients the space of real analytic zero solutions does not admit a Schauder basis. This is based on results on the linear topological structure of the space of zero solutions and a careful analysis of the solvability with a real analytic parameter.

Citation

Download Citation

Dietmar Vogt. "Real analytic zero solutions of linear partial differential operators with constant coefficients." Bull. Belg. Math. Soc. Simon Stevin 14 (3) 577 - 586, September 2007. https://doi.org/10.36045/bbms/1190994220

Information

Published: September 2007
First available in Project Euclid: 28 September 2007

zbMATH: 1133.46015
MathSciNet: MR2387056
Digital Object Identifier: 10.36045/bbms/1190994220

Subjects:
Primary: 46E10
Secondary: 26E05, 35E20

Rights: Copyright © 2007 The Belgian Mathematical Society

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.14 • No. 3 • September 2007
Back to Top